Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN   Winter 2005 , Volume 16 , Number 1; Page(s) 63 To 68.
 
Paper: 

SOME PROBABILITY INEQUALITIES FOR QUADRATIC FORMS OF NEGATIVELY DEPENDENT SUBGAUSSIAN RANDOM VARIABLES

 
 
Author(s):  AMINI MOHAMMAD, BOZORGNIA A.A.GH.*, ZAREEI H.
 
* Department of Statistics, Faculty af Mathematical Science, Ferdowsi University, Mashhad
 
Abstract: 
In this paper, we obtain the upper exponential bounds for the tail probabilities of the quadratic forms for negatively dependent subgaussian random variables. In particular the law of iterated logarithm for quadratic forms of independent subgaussian random variables is generalized to the case of negatively dependent subgaussian random variables.
 
Keyword(s): NEGATIVELY DEPENDENT; QUADRATIC FORMS; SUBGAUSSIAN RANDOM VARIABLE; ITERATED LOGARITHM
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 74
 
Latest on Blog
Enter SID Blog